Uniform asymptotic approximations of Greens functions in a long rod
2008 (English)In: Mathematical methods in the applied sciences, ISSN 0170-4214, Vol. 31, no 17, 2055-2068 p.Article in journal (Refereed) Published
Asymptotic approximations for Greens function for the operator -Delta in a long rod are derived. These approximations are uniformly valid over the whole domain including the end regions of the rod. Connections are established between the asymptotic approximations in a long rod and the asymptotics in thin domains. Overview of asymptotic approximations of Greens kernels in a domain with a small hole and domains with singularly perturbed smooth or conical boundaries is also given.
Place, publisher, year, edition, pages
2008. Vol. 31, no 17, 2055-2068 p.
uniform asymptotic approximations of Greens functions, singular perturbations
IdentifiersURN: urn:nbn:se:liu:diva-16102DOI: 10.1002/mma.1006OAI: oai:DiVA.org:liu-16102DiVA: diva2:133177